# SDR AC2A202105250137

- Difficulty date: May 22, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N392JS
- Make and model: Skrsky S92A
- Aircraft serial: 920249
- Aircraft time: 5,413 hours, 5,298 cycles
- System (JASC): 6220 · Main Rotor Head
- Part: Bolt
- Part number: NAS565C33
- Condition: Sheared
- Location: M/R Hub
- Component: Hub, Skrsky
- Component part number: 9210315000043
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE UPPER ANTI-FLAP STOP RETAINING BOLT HEADS SHEARED ALLOWING THE ANTI-FLAP STOP AND HALF OF THE SHIM PACK TO DEPART THE MAIN ROTOR HUB.
